# SDR UALA2010081602980

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 39,824 hours, 4,914 cycles
- Engine: Pwa PW40903
- System (JASC): 3150 · Central Warning
- Part: Power Supply
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE LSCF POWER SUPPLY 1.  MSG 31-14017.  REPLACED A3 LINEAR-MONITOR 1 LSCF CARD IN P85 SYS CARD FILE PER MM.  MESSAGE CLEARED & NO ACTIVE FAULTS IN MAT.
